# SDR TRAX200700434

- Difficulty date: March 27, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 9,782 hours, 8,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OF ATL BELOW 10K  BOTH F/O AND CAPT PICKED UP A MILD BURNING ODOR, PRIOR TO REACHING 10K ODOR WENT AWAY.  UPON LANDING AT FAY BOTH RECEIVED SAME ODOR.  F/A REPORTED, ONLY ON TAXI IS A STRONG ODOR OF BURNING.
